The Diabetes Forum Support Community For Diabetics Online banner
1 - 4 of 4 Posts

·
Registered
Joined
·
105 Posts
Discussion Starter · #1 ·
I was prescribed .5mg of Klonopin and last night it knocked me out and even though I only wanted to lay down for an hr and woke up 4 hrs later...

This morning I had to take another klonopin cuz I felt anxious and after a while, it's like I felt in a trance, dizzy, and just calm. it's the same feeling as taking Vicodin (hydrocodin), just without the "Happy" feeling.... well obviously cuz im taking anti depressants...

did anyone else have the same experience??
 

·
Registered
Joined
·
24,394 Posts
I haven't taken klonopin, but I've used others of the benzodiazepine class. You might consider calling the doc or pharmacist about taking half a pill . . . you aren't very big & an adult dose might be a little much. Maybe Jwags could address this better - she's more your size.
 

·
Premium Member
Joined
·
6,162 Posts
I was first prescribed klonopin for sleep because of fibromyalgia, so it does have that effect. It wasn't effective enough to keep me asleep for more than a few hours so I moved on to another medication.

I now have it for anxiety, but take it only occasionally (maybe 1-2x/month) and mostly when I'm not expected to drive. Doesn't make me sleepy though. If you take it regularly (like I was going to do for sleep), I think the side effects wear off in time. But if it's an occasional thing, my guess is you can expect the side effects.
 

·
Registered
Joined
·
162 Posts
Yes, and I could not get off 0.50mg. It's a potent, addictive benzo. I suppose unlike the other benzos, you do not reach tolerance for some years. I don't like it because it has a depressive effect and makes my breathing difficult. Klonopin is on my black list.
 
1 - 4 of 4 Posts
Top